# SDR ASAA2014081008807

- Difficulty date: August 10, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 25,588 hours, 7,844 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fault Message
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENGINE ECONOMIC FAULT MESSAGE 73-31372.  UPPER EGT SECTORS READING HIGH.  ACFT GROUNDED.  ACCOMPLISH T/C 78273000, NO FAULTS WERE ACTIVE OR LOGGED INTO HISTORY.
